# SDR 08FDEA01145

- Difficulty date: March 25, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 9095M49P002C
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE OUTBD T/R UPPER INNER FAIRING IS CRACKED.  VERIFIED CRACK PER NTSPM 06-10-11-001.  REMOVED DAMAGE IAW ESPM 78-32-01. LOCATED & DRILLED HOLES IAW ESPM 78-32-03.  FABBED DOUBLER IAW ESPM 78-32-03. ALODINED & PRIMED DOUBLER IAW DC/MD-  10 SRM 51-21-01;  VOL II. INSTALLED NEW FAIRING IAW ESPM 78-32-03.
